Mathematical Research Letters

Volume 14 (2007)

Number 5

Formality theorem for Hochschild (co)chains of the algebra of endomorphisms of a vector bundle

Pages: 757 – 767



Vasiliy Dolgushev (Northwestern University)


We prove the formality theorem for the differential graded Lie algebra module of Hochschild chains for the algebra of endomorphisms of a smooth vector bundle. We discuss a possible application of this result to a version of the algebraic index theorem for Poisson manifolds.

Full Text (PDF format)